# SDR KBMA88818

- Difficulty date: February 8, 2001
- Submitted: March 14, 2001
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040017901
- Part serial: 4716
- Condition: Inoperative
- Location: Cockpit
- Part time: 7,475 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECESSING AND FLAG INDICATOR INOPERATIVE.
